# SDR DALA1018270196

- Difficulty date: July 29, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 61,193 hours, 8,880 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 27AB ARE INOPERATIVE.  MAINTENANCE RE-SECURED WIRE CONNECTOR SYSTEM OPERATION IS NORMAL (ODI   2010-D0924) BOS/704882 (DL76L102006).
